# SDR USAA2014080600010

- Difficulty date: August 5, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A321-211
- Aircraft serial: 1525
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMER EXIT ROW 10ABC RED LIGHT INOPERATIVE.  RELAMPED, NO FIX.  REQUIRES TROUBLESHOOTING.  FOUND THE EMER LIGHT HARNESS WAS UNPLUGGED FROM WALL.  OPERATIONS CHECKED NORMAL AT THIS TIME.
